# SDR DALA1240976709

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 41,579 hours, 15,284 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113N1070
- Condition: Corroded
- Location: Right Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FORWARD TRUNNION BEARING SUPPORT FITTING WING REAR SPAR, LOWER INBOARD REAMED TO 2.126 AND THE OUTBOARD BORE REAMED TO 2.097 TO REMOVE CORROSION.  NO SPOT FACING OR OTHER MACHINE WORK REQUIRED ON THE RT MLG FITTINGS.  REPAIRED PER ERA 505226-14 REV ORIGINAL.
